On 2-stably isomorphic four-dimensional affine domains

Asanuma, Teruo ; Gupta, Neena (2018) On 2-stably isomorphic four-dimensional affine domains Journal of Commutative Algebra, 10 (2). 153-153-162. ISSN 1939-2346

Full text not available from this repository.

Official URL: http://doi.org/10.1216/JCA-2018-10-2-153

Related URL: http://dx.doi.org/10.1216/JCA-2018-10-2-153


In this paper, we exhibit examples of four-dimensional seminormal domains A and B which are finitely generated over the field C (or R) such that A[X,Y]≅B[X,Y] but A[X]≆B[X].

Item Type:Article
Source:Copyright of this article belongs to
Keywords:K-Groups; Cancelation Problem; Seminormal Domain; Stable Isomorphism.
ID Code:121176
Deposited On:12 Jul 2021 10:26
Last Modified:12 Jul 2021 10:26

Repository Staff Only: item control page